| Catalog Number |
661760 |
| Medical Device Problem Codes |
Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text: device remains implanted in the patient.
Event or Problem Description
Surgeon implanted a 355mm distal plate using the mis technique during an eps case.His feedback as reported: "4.5 non locking cortex not strong - bent upon insertion." "stronger cortical screws; distal rim on the plates too wide." "see above.Bulky outrigger does not lock to plate.".
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.¿ this eps feedback was forwarded to rnd for review with following result: "4.5 non locking cortex not strong - bent upon insertion." [provided as a comment on the variety of offered screw types and sizes] "stronger cortical screws; distal rim on the plates too wide." [indicated as identified area for improvement] "see above.Bulky outrigger does not lock to plate." [indicated as a drawback] "when inserted, the cortex screws have a tactile feeling that is softer than the locking screws because of the different material (ti6al4v vs.Cr-co).However, this difference ultimately has no influence on the effectiveness of the cortex screws that have already been successfully used for axsos plate system.The plate thickness is driven by the locking hole height, the plate width was chosen to accommodate for as many screw hole options as possible while avoiding a potential total knee component.No updates/modifications to plate thickness/shape planned as of now." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description